Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Interval Oscillation Criteria for Fractional Partial Differential Equations with Damping Term"
written by Vadivel Sadhasivam, Jayapal Kavitha,
published by Applied Mathematics, Vol.7 No.3, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top